# SDR RAIA201308060001

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 22,488 hours, 20,890 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR PAINTING FALSE ECHO'S WHEN SWEEPING IN FLIGHT.  RETURNED FLIGHT AND MX REPLACED WEATHER RADAR AND OPS CHECKED GOOD.
